# SDR SWAA2014070729637

- Difficulty date: June 12, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 63,488 hours, 51,885 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL WELL PRESS DECK WEB CRACKED AT BS 663.75+2", LBL 24.50+14.5".  REPAIRED WEB IAW EO & EA.
